# SDR CHQA201100245

- Difficulty date: June 13, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,585 hours, 21,431 cycles
- Engine: Allsn AE3007A
- Engine time: 20,023 hours, 18,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT FRAME 10 WAS FOUND CRACKED A THE INTERSECTION OF THE DIRECT VISION WINDOW'S LOWER BEAM IN FORWARD FUSELAGE II.  MAINTENANCE REPLACED THE CRACKED RIGHT FRAME 10 AT THE INTERSECTION OF THE DIRECT VISION WINDOW WITH NO FURTHER DEFECTS NOTED.
